Announcement

Collapse
No announcement yet.

vicoden is like M&M's

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • humpieumpumkin
    replied
    So sorry. Darvocet doesn't work for me, but I find vicoden quite effective. Maybe Vicoden isn't the right drug for you. Hope you feel better soon.

    Erika

    Leave a comment:


  • mary124
    replied
    They usually start you on Neurontin at 100mg for aweek then at 200mg and go to 300mg. It does take awhile to get over the side effects. Also some take this medicine at nighttime only, while others take it all day long, (when i took it I took 900mg at night -didn't take any during the day) -yes I was dizzy for a week or so but everything was ok after that.) Topamax is another one, but be aware, you don't need to be on this and Neurontin at the same time!! (I think alot of IC'ers are on it - if they are hopefully their doctors are aware of this and will take them off of the Neurontin.) Getting on my high horse again! Sorry!!)
    Also, why won't Medicaid pay for your patches for your TENS unit? Can't your Uro write them a note and let them know that you are allergic to that brand? It might be worth a try. Good luck.

    Leave a comment:


  • SandyRN
    replied
    Maybe you need to start on lower dosages of neurontin and work your way up to the theraputic dose. It takes more than one day of taking a med to know if it's going to work or not, and it takes more than one day for your body to get used to the side effects. You have to be patient, and you may find that the neurontin is very helpful. It's helped a lot of people here.

    Leave a comment:


  • Moonheart
    replied
    I felt just the same way until I got on Topamax. If it weren't for that....

    Now I just have flare days, like I always read about, but never experienced. Before it was one long flare. You hopefully can find something that will help like that.

    It sounds like you need to tell your doctor how sad you are feeling maybe?

    Hugs,
    Moonheart

    Leave a comment:


  • jillyg5661
    replied
    Mary

    I sent you a PM regarding tens supplies.

    Jilly

    Leave a comment:


  • jillyg5661
    replied
    I find the same thing with Vicodin. It makes me feel nauseated and really does nothing for the pain. However Lortab (in same family) works a bit better. I have been using Percocet when I am really bad and have had good luck with Norco as well. Darvocet works sometimes if my pain is real mild.
    TELL your Dr. the Vicodin isn't working for you so he can get you a better medication. Hang in there.

    Today and yesterday were my waterfall days

    Sending you a hug!

    Leave a comment:


  • sacausa
    replied
    Both my mom and I take neurontin, and we both found that it takes about a week to adjust. The first week you're really really sleepy and then after that your body gets used to it and the sleepiness usually goes away. On what dosage did your doctor put you on? You can also gradually work up to a higher dosage, by starting on 100mcg and then 200mcg and then 300mcg and so on.... Personally, neurontin was my life saver....

    Leave a comment:


  • waterflow
    replied
    I had nueroton once but I couldn't function on it. Sat zonked out for the rest of the day. I have tried others but they just don't agree with me and I don't want something where I have to sleep all day. I went for groceries this morning and some errands and I feel like crying. I am so miserable and tired. I just don't seem to have a life anymore and wondering if I will be able to physically take care of the kittens and Patches. Their all I have to hold on to.

    Leave a comment:


  • sacausa
    replied
    Have you tried other pain killers like tramadol and neurontin?

    Initially vicodin worked a little for me, but mostly it just made me nauseated and apathetic about the pain (but the pain was still there).

    Leave a comment:


  • L. Thomas
    replied
    Vicodine is a synthetic so closely related to codiene that I am allergic to it also.

    Leave a comment:


  • waterflow
    replied
    I still have my Tens but can't use it because I can't afford the supplies for it anymore and medicaid won't pay for them. They will only pay for a certain kind and I can't use those. Go figure. The tens was a big help with the IC and now I guess I am back to square one after 8 years. Not sure if I should say anything to my Uro about the vicoden not helping. He has already gone out of his way to help me on other things and he isn't to happy about me not wearing the tens anymore too but I Told him can't afford it. Of course maybe if I printed out some money then I could.

    Leave a comment:


  • tigger_gal
    replied
    I take vicodine and find it very helpful. I am sorry that it is not helping you. Maybe you can get a used model for cheeper. I wish I had better suggestions for you. feel better quick.

    Leave a comment:


  • dancemomof2
    replied
    I agree it sounds liek the TENS was helping and you may need to go back to using it again to regain the relief you need.

    Leave a comment:


  • ICNDonna
    replied
    Medications like darvocet and vicodin are very effective pain medications. I use my TENS unit too. Do you still have your unit? I bought mine so all I have to spend to use it is for the electrodes, which last quite a while.

    Donna

    Leave a comment:


  • waterflow
    started a topic vicoden is like M&M's

    vicoden is like M&M's

    Been two weeks now since having to give up my tens. The pain is right back to the way it was in the beginning. Forgot really how bad it was. Amazing how it could go so bad in just 2 little weeks. I have no clue what to do now for the pain. Most pain meds make me sick or way to dizzy or just out of it so I can't do anything. Darvacet did nothing. This is just so stupid! How can a bladder cause so much pain to begin with?
    Last edited by ICNDonna; 06-01-2007, 12:45 PM.
Working...
X